Just wanting to find out from other Avonex users - have you noticed any difference in your side effects if you vary the number of days between the shot? I certainly have, and I believe it's happen to me twice - both times I was delaying giving myself the shot due to upcoming travel (didn't want to tote it with me due to refrigeration). I had made it through the first month - every time getting easier, and felt like I was coasting. Then I waited 9 days to take my 6th shot (as the good folks at Biogen say you can do) and wham - down for the count with the nausea, tremors, chills - well, I'm sure I don't have to tell you all, right ? BTW - my good doctor gave me Meclizine (sp?) for the nausea after my first week. He said he thought I probably had the flu, but he'd prescribe, just in case. I have now reassured him from subsequent shots that it wasn't the flu - LOL!
Anyway, my point in mentioning this is that I'm really glad I listened to my RN friends who advised me to ask for some anti nausea med, as it has made acclimating my body to this much more tolerable.
So - anyone else have experience with this time between shots phenomena? I'm trying to analyze this a bit, realizing that everyone is different. Maybe we can all benefit... One more question - what's the latency for everyone between shot and side effect symptom? Mine is pretty much 5 hours on the dot, it seems.
Thanks in advance for your replies!
CombiRX participant starting 05/07